To the definition of the global transformation in 2-dimensional linear spaces of continuous functions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 33-45
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a2,
author = {Laitochov\'a, Jitka},
title = {To the definition of the global transformation in 2-dimensional linear spaces of continuous functions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {33--45},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033329},
zbl = {0715.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a2/}
}
TY - JOUR AU - Laitochová, Jitka TI - To the definition of the global transformation in 2-dimensional linear spaces of continuous functions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1987 SP - 33 EP - 45 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a2/ LA - en ID - AUPO_1987_26_1_a2 ER -
%0 Journal Article %A Laitochová, Jitka %T To the definition of the global transformation in 2-dimensional linear spaces of continuous functions %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1987 %P 33-45 %V 26 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a2/ %G en %F AUPO_1987_26_1_a2
Laitochová, Jitka. To the definition of the global transformation in 2-dimensional linear spaces of continuous functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 33-45. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a2/